Re: Fentanyl Patch 12mg Side Effects! HELP!!
Hi Melissa, welcome to the Boards.
Headaches are not necessarily a side effect of Fentanyl. Narcotic meds can sometimes cause rebound headaches, and it sounds like that's whats going on with your mom. Sometimes they stop, sometimes they don't and the person is just not compatible to that particular med. I never had them on Fentanyl, but I've had them on a few other Narcotics and had to stop taking them. Has she tried taking tylenol or advil for the headaches and has it helped? I know that probably sounds silly, since she's on Fentanyl. If the tylenol or advil has helped the headache pain, then they most likely are not rebound headaches and will probably go away as her body adjusts to the Fentanyl. If the advil or tylenol don't help they may be rebound headaches. Fentanyl is a very strong drug and sometimes the body just doesn't react well to it. Is she following instructions for placement and body heat control, those things can also contribute.